Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Difficulty in passing motions post foot surgery. Have tried plenty of fluids, enema, suppository. Help?

I had foot surgery last Friday, so it has been 1 week and 2 days and I have been unable to poop. I am eating normally and drinking plenty of water. I tried an enema and a suppository and aloe juice but nothing is working. I m starting to feel very full. What do I do? I was put under anesthesia so I feel like I am holding on to those toxins still as well.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

I would suggest you the following

1. Plenty of oral fluids: 2-3 liter of water a day
2. High fibre diet: 2 servings of vegetable salad and fruits everyday
3. Oral Laxatives

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Thu, 9 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor